About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 312328, 12 pages
http://dx.doi.org/10.1155/2013/312328
Research Article

Adams Predictor-Corrector Systems for Solving Fuzzy Differential Equations

1Department of Public Courses, Gansu College of Traditional Chinese Medicine, Lanzhou 730000, China
2College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Received 20 March 2013; Revised 31 May 2013; Accepted 2 June 2013

Academic Editor: Valentina E. Balas

Copyright © 2013 Dequan Shang and Xiaobin Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on systems Man Cybernetics, vol. 2, pp. 330–334, 1972. View at Zentralblatt MATH · View at MathSciNet
  2. D. Dubois and H. Prade, “Operations on fuzzy numbers,” International Journal of Systems Science, vol. 9, no. 6, pp. 613–626, 1978. View at Zentralblatt MATH · View at MathSciNet
  3. M. L. Puri and D. A. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 552–558, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Goetschel, Jr. and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. P. Agarwal, D. O'Regan, and V. Lakshmikantham, “Viability theory and fuzzy differential equations,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 563–580, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. A. Baĭdosov, “Fuzzy differential inclusions,” Prikladnaya Matematika i Mekhanika, vol. 54, no. 1, pp. 8–13, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Kandel, “Fuzzy dynamical systems and the nature of their solutions,” in Fuzzy Sets: Theory and Application to Policy Analysis and Information Systems, P. P. Wang and S. K. Chang, Eds., pp. 93–121, Plenum, New York, NY, USA, 1980. View at Zentralblatt MATH · View at MathSciNet
  8. R. P. Leland, “Fuzzy differential systems and Malliavin calculus,” Fuzzy Sets and Systems, vol. 70, no. 1, pp. 59–73, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. T. Mizukoshi, L. C. Barros, Y. Chalco-Cano, H. Román-Flores, and R. C. Bassanezi, “Fuzzy differential equations and the extension principle,” Information Sciences, vol. 177, no. 17, pp. 3627–3635, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. J. Nieto, “The Cauchy problem for continuous fuzzy differential equations,” Fuzzy Sets and Systems, vol. 102, no. 2, pp. 259–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. J. Nieto and R. Rodríguez-López, “Bounded solutions for fuzzy differential and integral equations,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1376–1386, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Palm and D. Driankov, “Fuzzy inputs,” Fuzzy Sets and Systems, vol. 70, no. 2-3, pp. 315–335, 1995, Modern fuzzy control. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Kandel and W. J. Byatt, “Fuzzy sets, Fuzzy algebra and fuzzy statistics,” Proceedings of the IEEE, vol. 66, no. 12, pp. 1619–1639, 1978. View at Publisher · View at Google Scholar
  14. A. Kandel and W. J. Byatt, “Fuzzy differential equations,” in Proceedings of the International Conference on Cybernetics and Society, pp. 1213–1216, IEEE, Tokyo, Japan, 1978. View at MathSciNet
  15. A. Kandel and W. J. Byatt, “Fuzzy processes,” Fuzzy Sets and Systems, vol. 4, no. 2, pp. 117–152, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. O. Kaleva, “The Cauchy problem for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 35, no. 3, pp. 389–396, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Wu and S. Song, “Existence theorem to the Cauchy problem of fuzzy differential equations under compactness-type conditions,” Information Sciences, vol. 108, no. 1–4, pp. 123–134, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. Ouyang and Y. Wu, “On fuzzy differential equations,” Fuzzy Sets and Systems, vol. 32, no. 3, pp. 321–325, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Kim and R. Sakthivel, “Numerical solution of hybrid fuzzy differential equations using improved predictor-corrector method,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 10, pp. 3788–3794, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. D. Wu, “Linear fuzzy differential equation systems on R1,” Jounal of Fuzzy Systems Mathematics, vol. 2, pp. 51–56, 1988 (Chinese).
  22. J.-P. Aubin, “Fuzzy differential inclusions,” Problems of Control and Information Theory, vol. 19, no. 1, pp. 55–67, 1990. View at Zentralblatt MATH · View at MathSciNet
  23. J.-P. Aubin, “A survey of viability theory,” SIAM Journal on Control and Optimization, vol. 28, no. 4, pp. 749–788, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. E. Kloeden, “Remarks on Peano-like theorems for fuzzy differential equations,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 161–163, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Colombo and V. Křivan, “Fuzzy differential inclusions and nonprobabilistic likelihood,” Dynamic Systems and Applications, vol. 1, no. 4, pp. 419–439, 1992. View at Zentralblatt MATH · View at MathSciNet
  26. M. Friedman, M. Ma, and A. Kandel, “Numerical solutions of fuzzy differential and integral equations,” Fuzzy Sets and Systems, vol. 106, no. 1, pp. 35–48, 1999, Fuzzy modeling and dynamics. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Abbasbandy and T. Allahviranloo, “Numerical solutions of fuzzy differential equations by Taylor method,” Computational Methods in Applied Mathematics, vol. 2, no. 2, pp. 113–124, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Abbasbandy, T. Allahviranloo, Ó. López-Pouso, and J. J. Nieto, “Numerical methods for fuzzy differential inclusions,” Computers & Mathematics with Applications, vol. 48, no. 10-11, pp. 1633–1641, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. T. Allahviranloo, N. Ahmady, and E. Ahmady, “Numerical solution of fuzzy differential equations by predictor-corrector method,” Information Sciences, vol. 177, no. 7, pp. 1633–1647, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T. Allahviranloo, S. Abbasbandy, N. Ahmady, and E. Ahmady, “Improved predictor-corrector method for solving fuzzy initial value problems,” Information Sciences, vol. 179, no. 7, pp. 945–955, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. X. B. Guo and D. Q. Shang, “Approximate solution of nth-order fuzzy linear differential equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 406240, 12 pages, 2013. View at Publisher · View at Google Scholar
  32. S. Ch. Palligkinis, G. Papageorgiou, and I. Th. Famelis, “Runge-Kutta methods for fuzzy differential equations,” Applied Mathematics and Computation, vol. 209, no. 1, pp. 97–105, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. B. Bede, “Note on: ‘Numerical solution of fuzzy differential equations by predictor-corrector method’,” Information Sciences, vol. 178, no. 7, pp. 1917–1922, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  34. O. Kaleva, “Interpolation of fuzzy data,” Fuzzy Sets and Systems, vol. 61, no. 1, pp. 63–70, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet